# SDR MTNA20250407002

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 30,921 hours, 39,022 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 174690M3
- Part serial: 20191
- Condition: No Test
- Location: Zone 200
- Part time: 30,287 hours, 38,646 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OF AIRCRAFT FOR FLIGHT 8120 BQN-AUA, THE CAPTAINS SIDE O2 MASK WOULD NOT TEST. BQN MAINTENANCE REPLACED THE CAPTAINS SIDE MASK AND FLIGHT 8120 DEPARTED
